# SDR SWAA2023101209249

- Difficulty date: October 10, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 62,308 hours, 37,026 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE R/H HORIZONTAL STABILIZER FORWARD UPPER SLIDING SEAL IS CRACKED AT THE LEADING EDGE MOUNT POINT.<[01] R&R EMPENNAGE R/H HORIZONTAL STABILIZER FORWARD UPPER SLIDING SEAL. IAW AMM 53-31-31
